# SDR MWEA010301

- Difficulty date: March 12, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99579455
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR JAMB AREAS OF LIGHT CORROSION ON TOP SIDE OF UPPER JAMB BOX AREA.  CORROSION IS ON BOTH LOWER ANGLES FOR AFT DOOR HINGE MOUNT AND ON STRUCTURE WHERE ANGLES MOUNT.  LOCATED, BACKDRILLED AND INSTALLED NEW ANGLES.
